The construction of Ljapunov functions
Differencialʹnye uravneniâ, Tome 4 (1968) no. 12, pp. 2127-2158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_12_a0,
author = {E. A. Barbashin},
title = {The construction of {Ljapunov} functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2127--2158},
year = {1968},
volume = {4},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_12_a0/}
}
E. A. Barbashin. The construction of Ljapunov functions. Differencialʹnye uravneniâ, Tome 4 (1968) no. 12, pp. 2127-2158. http://geodesic.mathdoc.fr/item/DE_1968_4_12_a0/